MathSciNet Relay Station
MathSciNet bibliographic data
MR1756334 11J70 (11K50)
Golubeva, E. P. The spectrum of Lévy constants for quadratic irrationalities. (Russian) ; translated from Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 263 (2000), Anal. Teor. Chisel i Teor. Funkts. 16, 20--33, 237 J. Math. Sci. (New York) 110 (2002), no. 6, 3040–3047
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement